MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 4H/RT/111MM-LONG; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 4H/RT/111MM-LONG; PLATE, FIXATION, BONE
Model Number 02.117.604
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient age/date of birth, gender and weight are unknown.Date of event: unknown.Additional product code: hwc.Implant date: unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent open reduction internal fixation (orif) right elbow, on an unknown date.The patient presented with a fracture nonunion in the humerus and a broken plate on (b)(6) 2018.The patient was revised to a total elbow after having the following hardware removed: two (2) plates, one (1) olecranon nail, one (1) olecranon end cap, and fourteen (14) screws.All hardware was removed intact except for the medial distal humerus plate which was broken.All hardware was removed with no delays or complications.There are no x-rays.Concomitant device report: 2.7 mm/3.5 mm va-lcp postlat dstl hum pl/4h/rt/88 mm-medium (part 02.117.204, lot unknown, quantity 1), olecranon osteotomy nail (part 02.007.001, lot unknown, quantity 1), olecranon osteotomy end cap (part 02.007.002, lot unknown, quantity 1) and unknown screws (part unknown, lot unknown, quantity 14).This is report 1 of 1 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 4H/RT/111MM-LONG
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7263367
Report Number2939274-2018-50588
Device Sequence Number1222843
Product Code HRS
UDI-Device Identifier10886982037008
UDI-Public(01)10886982037008(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.117.604
Device Catalogue Number02.117.604
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;